MAUDE Adverse Event Report: DEPUY-SYNTHES SPINE RIGID ARM ATTACHMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

DEPUY-SYNTHES SPINE RIGID ARM ATTACHMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 288210014
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A follow up report will be filed upon completion of the investigation.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Notified by (b)(6).A complaint was called into customer service for this event.It involved parts from two (b)(6) kits.So we pulled the 288210014 ¿ rigid arm attachment ¿ from pipeb # 17 and we pulled the 292900610 ¿ spot table clamp - from splrab # 60.The 288210014 feels a little sharp around the edge and the 292900610 ¿ is missing the washer.
 
Additional Manufacturer Narrative
The rigid arm was returned for evaluation.Visual inspection identified cosmetic scratches and signs of wear.Initially this complaint was identified as a reportable malfunction.However, based on device review at intake and during the investigation, this is a non-reportable event.There was no patient involvement.The noted damage is highly detectable and would not likely cause or contribute to adverse patient consequences if the issue were to recur.Review of the device history record identified no issues during the manufacturing or release of the product that could have contributed to the problem reported by the customer.The product was released accomplishing all quality requirements.A review of the complaint trend analysis was performed and no systemic trend was identified as a result of the analysis.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends have been observed, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RIGID ARM ATTACHMENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
DEPUY-SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6768318
Report Number1526439-2017-10633
Device Sequence Number2064757
Product Code LXH
UDI-Device Identifier10705034220710
UDI-Public(01)10705034220710
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Service and Testing Personnel
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number288210014
Device Catalogue Number288210014
Device Lot Number0405V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2017
Initial Date Received by Manufacturer 07/19/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date08/04/2017
Supplement Report FDA Received Date09/12/2017
Patient Sequence Number1